... too much serotonin. Now what? She says I should hold off on taking the Latuda and Lamictal in addition to the already existing Effexor and Ativan. She wants to see if through supplements she can balance out the bacteria in my small intestine that is causing the excess. Thoughts anyone? My Pdoc probably won’t be happy. But honestly, what do I do?
I would never accept or respect the advice of a nutritionist that wanted to interfere with the guidance of a trained mental health professional. Take your supplements if you feel they may be beneficial but do not discontinue or change your medical therapy based on the suggestion of someone with a two year diploma studying food.
Can i ask why you went to see them in the first place?
What were your symptoms?
Ibs, chronic nausea?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Feb 2013 • 1 answer
Updated 17 Jan 2018 • 5 answers
Updated 13 Jan 2018 • 4 answers
Updated 18 Jan 2019 • 2 answers
Updated 20 Jan 2019 • 1 answer